# SDR MASA200600368

- Difficulty date: February 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,489 hours, 12,847 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7138 BUF - ABORTED TAKE OFF.  ANTI-ICE DUCT WARNING MESSAGE.  MX RESET.  OPS CHECK GOOD.
